Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the Kolyvagin cup product

Author: Amnon Besser
Journal: Trans. Amer. Math. Soc. 349 (1997), 4635-4657
MSC (1991): Primary 11R34; Secondary 18G15
MathSciNet review: 1390968
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define a new cohomological operation, which we call the Kolyvagin cup product, that is a generalization of the derivative operator introduced by Kolyvagin in his work on Euler systems. We show some of the basic properties of this operation. We also define a higher dimensional derivative in certain cases and a dual operation which we call the Kolyvagin cap product and which generalizes a computation of Rubin.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11R34, 18G15

Retrieve articles in all journals with MSC (1991): 11R34, 18G15

Additional Information

Amnon Besser
Affiliation: Department of Mathematics, University of California at Los Angeles, Box 951555, Los Angeles, California 90095-1555
Address at time of publication: Department of Mathematical Sciences, University of Durham, Science Laboratories, South Road, Durham, DH1 3LE, United Kingdom

Received by editor(s): May 16, 1995
Received by editor(s) in revised form: April 11, 1996
Additional Notes: Partially supported by an NSF grant
Article copyright: © Copyright 1997 American Mathematical Society